Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Norman, OK

March 17, 2022Canadian County, Kingfisher County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 17, 2022, 7:27 PM CDT for Canadian County, Kingfisher County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2022, 7:27 PM CDT (00:27 UTC)
Expired
Mar 17, 2022, 8:04 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Canadian County, OK, Kingfisher County, OK

The radar

The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 3:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

397 
WUUS54 KOUN 180027
SVROUN
OKC017-073-180115-
/O.NEW.KOUN.SV.W.0013.220318T0027Z-220318T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
727 PM CDT Thu Mar 17 2022

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kingfisher County in central Oklahoma...
  North central Canadian County in central Oklahoma...

* Until 815 PM CDT.

* At 727 PM CDT, a severe thunderstorm was located near Concho,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kingfisher, Okarche and Concho. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3583 9767 3559 9797 3564 9811 3584 9798
      3584 9767
TIME...MOT...LOC 0027Z 209DEG 16KT 3565 9799 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale
3 follow-up statements
999 
WWUS54 KOUN 180040
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
740 PM CDT Thu Mar 17 2022

OKC017-073-180115-
/O.CON.KOUN.SV.W.0013.000000T0000Z-220318T0115Z/
Kingfisher OK-Canadian OK-
740 PM CDT Thu Mar 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN KINGFISHER AND NORTH CENTRAL CANADIAN COUNTIES...

At 739 PM CDT, a severe thunderstorm was located near Okarche, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kingfisher and Okarche. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3583 9767 3564 9791 3572 9806 3584 9798
      3584 9767
TIME...MOT...LOC 0039Z 209DEG 16KT 3570 9796 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale
693 
WWUS54 KOUN 180058
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
758 PM CDT Thu Mar 17 2022

OKC017-180107-
/O.CAN.KOUN.SV.W.0013.000000T0000Z-220318T0115Z/
Canadian OK-
758 PM CDT Thu Mar 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CANADIAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3583 9767 3573 9780 3577 9789 3584 9798
      3584 9767
TIME...MOT...LOC 0057Z 218DEG 21KT 3581 9780 

$$

OKC073-180115-
/O.CON.KOUN.SV.W.0013.000000T0000Z-220318T0115Z/
Kingfisher OK-
758 PM CDT Thu Mar 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...

At 757 PM CDT, a severe thunderstorm was located 6 miles west of
Cashion, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kingfisher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3583 9767 3573 9780 3577 9789 3584 9798
      3584 9767
TIME...MOT...LOC 0057Z 218DEG 21KT 3581 9780 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale
179 
WWUS54 KOUN 180104
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
804 PM CDT Thu Mar 17 2022

OKC073-180114-
/O.CAN.KOUN.SV.W.0013.000000T0000Z-220318T0115Z/
Kingfisher OK-
804 PM CDT Thu Mar 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGFISHER COUNTY
IS CANCELLED...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning has been cancelled.

LAT...LON 3583 9767 3573 9780 3577 9789 3584 9798
      3584 9767
TIME...MOT...LOC 0102Z 209DEG 16KT 3584 9778 

$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 6:28 PM CDT, 59 minutes earlier.

Area forecast discussion, Mar 17, 6:28 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Norman OK
628 PM CDT Thu Mar 17 2022

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 355 PM CDT Thu Mar 17 2022

There is a lot going on.

First, fire weather continues to be a concern in southwestern
Oklahoma and western north Texas. A dryline has developed in the
Texas panhandle and is currently moving through the region ahead of
the surface cold front, with RH percentages below 20% in portions of
western north Texas. Gusty southerly winds will continue in western
north Texas and southwestern Oklahoma prior to the front arriving,
with >30mph wind gusts ongoing. A Red Flag Warning will continue
through 8pm tonight. With the strong winds and dry conditions behind
the dryline, some blowing dust could occur in western north Texas.

In addition to the fire weather concerns, winds behind the cold
front will intensify, with widespread 25-35mph and gusts up to 45mph
expected through western and portions of central Oklahoma tonight. A
Wind Advisory has been issued for this area until 7am Friday
morning. These winds will need to be watched overnight for a
possible upgrade from an advisory to a High Wind Warning.

Next, severe weather is expected across Oklahoma and portions of
western north Texas. As the dryline continues to push eastward and
the cold front shifts to the southeast, storms are expected to
develop ahead of these surface boundaries, starting around 4pm in
southwestern Oklahoma. Along with the forcing from the surface
boundaries, near dry-adiabatic lapse rates in the mid-levels as well
as ample bulk wind shear (0-6km shear > 40kts) will support the
initial development of discrete storms, with large hail and strong
winds being the main concern with these storms. With limited
moisture at the surface and a lack of surface based instability,
tornado potential is limited for tonight, however the tornado
potential is not zero due to strengthening low level shear and
stretching may cause a brief spin-up.

Gradually the storms are expected to grow upscale, however the
strength of the wind shear will likely maintain some line segments
with enhanced possibility of severe winds developing. Severe hail
potential will gradually decrease as the storms develop into lines,
however the mid-level instability will likely continue the threat
throughout the evening. This congealing of the storms will likely
occur east of I-35 until the storms exit the region to the east.

Finally, with the passage of the cold front and the cooling of the
atmospheric column behind the front, rain is expected to mix with
snow across northwestern Oklahoma overnight Thursday night into
Friday. Precipitation will wrap around the upper level cyclone as
the upper-level trough exits towards the northeast, and any precip
that occurs in northwestern Oklahoma has the potential to fall as
snow given enough column cooling. Forecast soundings indicate a very
wet snow, which will likely result in travel concerns with reduced
visibility due to the amount of snowfall, however there'll be
limited blowing snow concerns due to the heaviness of the wet snow.
Accumulations up to an inch are expected, however a deformation band
expected to develop in western Kansas may extend further south into
the region, and may result in increased accumulation amounts. A
Winter Weather Advisory has been issued for northwestern Oklahoma,
and the deformation band will need to be monitored throughout the
evening.

With the exit of the upper-level trough and the precipitation,
ridging will set into the region and keep the weather calm for
Friday afternoon. Temperatures will cool to near average on
Friday, as northerly surface winds begin to decrease.

Zwink

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 355 PM CDT Thu Mar 17 2022

No major changes to the long term forecast. Overnight Friday into
Saturday, winds will switch and become strong out of the south,
resulting into a warming trend over the weekend, with mid 70s
expected to return by Sunday. On Sunday, the warm temperatures,
strong winds, and dry antecedent conditions will result in fire
weather concerns for western Oklahoma and western north Texas.

Another upper level trough will move through the region Monday into
Tuesday, bringing widespread precipitation chances across Oklahoma
and western north Texas. Models and ensembles indicate the
possibility of heavy rainfall with these precipitation chances with
most models containing widespread 1-2" rainfall, and some higher end
precipitation forecasts of 2-3".

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 625 PM CDT Thu Mar 17 2022

Thunderstorms will continue developing eastward into our central
Oklahoma sites over the next couple hours with reduced ceilings
and visibility in vicinity of any storms. Rain will mix with or
change to snow for a period across northwest Oklahoma, including
KWWR, for a period overnight but no significant accumulation is
expected. MVFR ceilings will linger into the morning before
improving by mid to late morning at most sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  38  55  35 /  40  80  20   0
Hobart OK         75  37  60  31 /  30  40   0   0
Wichita Falls TX  82  41  63  35 /  20  10   0   0
Gage OK           64  31  58  28 /  60  70  10   0
Ponca City OK     75  37  53  31 /  40 100  60   0
Durant OK         76  43  58  37 /  30  60  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 10 AM CDT Friday for OKZ004>007-009>012-
     014>019-021>025-027>029-033>041-044>046-050.

     Winter Weather Advisory from 10 PM this evening to 7 AM CDT
     Friday for OKZ004-005-009-010.

     Red Flag Warning until 8 PM CDT this evening for OKZ033>038-044.

TX...Wind Advisory until 10 AM CDT Friday for TXZ083>090.

     Red Flag Warning until 8 PM CDT this evening for TXZ083>090.

&&

SHORT TERM...50
LONG TERM....50
AVIATION...08
Hazardous weather outlook, Mar 17, 12:02 PM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1202 PM CDT Thu Mar 17 2022

OKZ004>048-050>052-TXZ083>090-181715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1202 PM CDT Thu Mar 17 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms during the late
afternoon and evening across southern and central Oklahoma, and
parts of western north Texas. The slight risk area is generally
east of a line from Yukon, to Binger and Carnegie, to Frederick,
to Henrietta, Texas. There is a marginal risk to the west of the
slight risk area, and southeast of a line from Perry, to Canton,
Elk City, Altus, and Wichita Falls, Texas. Scattered strong to
severe thunderstorms are possible with hail up to the size of golf
balls and wind gusts of 60 to 80 mph. There is a very low
potential of a tornado, particularly across south-central and
southeast Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
central and southern Oklahoma should prepare for severe weather
operations late this afternoon and evening.

.Fire Weather...
Near critical to critical fire weather conditions are expected
again this afternoon across north Texas and southwestern Oklahoma.

.Strong Winds...
Strong northerly winds are expected this
afternoon and overnight, especially across northwestern and
western Oklahoma where wind gusts of up to 45 mph will be
possible.

.Winter Weather...
A light rain snow mix is possible across northwest Oklahoma
tonight. Minor snow accumulations up to an inch are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Fire Weather...
Elevated fire weather conditions are possible on Friday across
western Oklahoma and western north Texas. Near critical fire
weather conditions are possible on Sunday afternoon across western
Oklahoma and western north Texas.

.Thunderstorms...
There is a chance of thunderstorms on Monday, mainly across
southern Oklahoma and western north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 17, 6:14 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT THU MAR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     2 SSE FORT COBB RESERVO 35.16N 98.46W
03/17/2022  M60 MPH          CADDO              OK   MESONET

&&

RB
Local storm report, Mar 17, 6:18 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT THU MAR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             CARNEGIE                35.11N 98.60W
03/17/2022  E1.25 INCH       CADDO              OK   PUBLIC

&&

RB
Special weather statement, Mar 17, 6:39 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Norman OK
639 PM CDT Thu Mar 17 2022

OKZ016-017-023-180015-
Caddo OK-Custer OK-Blaine OK-
639 PM CDT Thu Mar 17 2022

...A strong thunderstorm will impact portions of northwestern Caddo,
east central Custer and southwestern Blaine Counties through 715 PM
CDT...

At 639 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hydro, moving northeast at 15 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weatherford and Hydro.

This includes Interstate 40 between mile markers 84 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3545 9856 3557 9872 3581 9860 3566 9832
TIME...MOT...LOC 2339Z 215DEG 14KT 3556 9863

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Mahale
Special weather statement, Mar 17, 6:46 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Norman OK
646 PM CDT Thu Mar 17 2022

OKZ024-027-180015-
Grady OK-Canadian OK-
646 PM CDT Thu Mar 17 2022

...A strong thunderstorm will impact portions of northwestern Grady
and central Canadian Counties through 715 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm near
Minco, moving north at 30 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Reno, Yukon, Tuttle, Union City, Minco and Richland.

This includes Interstate 40 between mile markers 119 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3525 9784 3525 9803 3557 9807 3561 9793
      3559 9773
TIME...MOT...LOC 2346Z 184DEG 27KT 3533 9795

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Mahale
Local storm report, Mar 17, 6:49 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT THU MAR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             5 ESE BINGER            35.28N 98.26W
03/17/2022  E1.25 INCH       CADDO              OK   PUBLIC

&&

BUNKER
Local storm report, Mar 17, 7:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT THU MAR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             6 ENE UNION CITY        35.42N 97.85W
03/17/2022  E1.00 INCH       CANADIAN           OK   LAW ENFORCEMENT

&&

BUNKER

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:06 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma39 min
Mar 17, 7:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma46 min
Mar 17, 7:47 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan43 min
Mar 17, 7:51 PM CDTSpecial Weather StatementOUNMurray24 min
Mar 17, 7:52 PM CDTSpecial Weather StatementOUNCarter23 min
Mar 17, 8:04 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc41 min
Mar 17, 8:09 PM CDTSpecial Weather StatementOUNLove51 min
Mar 17, 8:11 PM CDTSevere Thunderstorm WarningOUNNoble24 min
Mar 17, 8:23 PM CDTSpecial Weather StatementOUNSeminole37 min
Mar 17, 8:26 PM CDTSpecial Weather StatementOUNLogan49 min
Mar 17, 8:28 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole47 min
Mar 17, 8:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Mar 17, 8:51 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall39 min
Mar 17, 9:02 PM CDTSpecial Weather StatementOUNPayne43 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Mar 17, 9:08 PM CDTSpecial Weather StatementOUNHughes52 min
Mar 17, 9:28 PM CDTSpecial Weather StatementOUNJohnston32 min
Mar 17, 10:12 PM CDTSpecial Weather StatementOUNCleveland33 min
Mar 17, 10:36 PM CDTSpecial Weather StatementOUNCleveland, Pottawatomie24 min
Mar 17, 11:07 PM CDTSpecial Weather StatementOUNPottawatomie23 min
Mar 17, 11:48 PM CDTSpecial Weather StatementOUNCleveland27 min
Mar 18, 12:18 AM CDTSpecial Weather StatementOUNPottawatomie27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.